• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 176
   School of Mathematics
  Title: On the minimal injective resolution of modules
  Author(s): Sh. Payrovi
  Status: Published
  Journal: Algebra Colloq.
  No.: 2
  Vol.: 6
  Year: 1999
  Pages: 187-192
  Supported by: IPM
  Abstract:
Let R be a commutative Noetherian ring. In this paper, we study the minimal injective resolution of module M with the condition that every R-sequence is also an M-sequence. As a consequence, we obtain a characterization of Cohen-Macaulay and Gorenstein rings.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right